# SDR SWAA2020110528362

- Difficulty date: November 4, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 51,762 hours, 30,744 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Holder
- Condition: Loose
- Location: R1 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOOR SLIDE CASE FWD GIRT BAR HOLDER LOOSE.  SECURED HARDWARE ON R1 DOOR SLIDE GIRT BAR HOLDER SRM 51-40-02.
